# SDR SIMA20171029004

- Difficulty date: October 29, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP FR 26 BETWEEN STR 15L -16L. REMOVED AND REPLACED SHEAR CLIP, PRE-TREATED ALL BARE METAL, PRIMED AND APPLIED TOP COAT FR 26 BETWEEN STR 15L-16L IAW SRM 51-40-02, CPM 51-21-04 51-21-05 AND 51-21-06.
